Lemsip Max Cough & Cold Lemon Flavour 5 Sachets
Lemsip Max Cough & Cold Lemon Flavour Sachets Help Treat Headache, Fever, Sore Throat, Body Aches and Pains, Chesty Cough
Preparation and Usage:
- How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
- How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice. Read the package leaflet before use.
- Do not exceed the stated dose.
See package leaflet for further information.
The product should only be used when clearly necessary.
Do not take with other paracetamol containing products.
Immediate medical advice should be sought in the event of overdose, even if you feel well, because of risk of delayed, serious liver damage
Please read the enclosed leaflet carefully.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients.
Do not use after the expiry date shown on the carton and sachet.
Ingredients (per sachet): Paracetamol 1000mg, Guaifenesin 200mg
Each sachet contains Sucrose, Sodium and Aspartame (E951)